The Mathematical Congress at Chicago.
Bulletin of the New York Mathematical Society, Tome 3 (1893), pp. 14-19
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1893__3_186555,
author = {H.W. Tyler},
title = {The {Mathematical} {Congress} at {Chicago.}},
journal = {Bulletin of the New York Mathematical Society},
pages = {14--19},
year = {1893},
volume = {3},
zbl = {25.0053.02},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1893__3_186555/}
}
H.W. Tyler. The Mathematical Congress at Chicago.. Bulletin of the New York Mathematical Society, Tome 3 (1893), pp. 14-19. http://geodesic.mathdoc.fr/item/BNYMS_1893__3_186555/